# SDR CA961105501

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 7120 · Engine Mount Section
- Part: Leg Assembly
- Part number: 206064105102
- Condition: Cracked
- Location: Eng R/H Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REMOVING TURBINE FROM AIRFRAME, THE STRUT CRACKED IN TWO. THE CRACK OCCURRED UNDER THE HOSE CLAMP. THE CLAMP HAD PROBABLY NEVER BEEN REMOVED AND THE AREA UNDERNEATH CLEANED. THIS LED TO A BUILD UP OF DIRT WHICH EVENTUALLY CORRODED THE STRUT TO THE POINT OF FAILURE.
